# SDR TWRA9714

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Signs
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/1-2, R/1-2 MED EXIT SIGNS OVER DOORS DO NOT ILLUMINATE.  PERFORMED OPS CHECK PER MM 33-51-00.  SYSTEM OPS NORMAL.  (M)
